# SDR HEEA086927

- Difficulty date: May 29, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- Aircraft time: 3,911 hours
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 13824120234
- Part serial: 6343052
- Condition: Sticking
- Location: Gps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUSH BUTTONS STICKING. CLEANED ALL BUTTONS AND REPLACED CALC AND APT/VOR SWITCHES.  REPAIRED.  ALSO REPLACED BAD LENS AND SELECTOR KNOB.  BENCH CHECK GOOD.
